Advertisement

aequationes mathematicae

, Volume 8, Issue 3, pp 315–315 | Cite as

Random packings and coverings in random trees

  • A. Meir
  • J. W. Moon
Short Communications
  • 15 Downloads

Keywords

Random Tree Random Packing 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Birkhäuser Verlag 1973

Authors and Affiliations

  • A. Meir
  • J. W. Moon

There are no affiliations available

Personalised recommendations